# SDR SWAA2022011861650

- Difficulty date: January 16, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 53,602 hours, 35,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP ; / [01] REVAMPED FORWARD SERVICE DOOR SLIDE EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD
